Back to all discussions

Has Anyone Experienced Rashes from Taking Cosentyx?

I stopped Cosentyx in November because of rashes/hives. It is very itchy. I have developed a Psoriasis patch too on my leg. My PsA has always been a joint issue, pains and swelling-constant.

Looking for insight and feedback


I also have Ankylosing Spondylitis. Now, January and I still have the rashes. Usually, when I develop side effects they stop after stopping a medication. However, this is not the case. I would appreciate any feedback or opinions from the community. Thank you in advance.

  1. Hello auntjana I am so sorry you have to deal with those conditions it must be tough, I am on cosentyx have been for about 4 months and I have not had rashes aleast not yet but what has your dr said about it maybe a new med. hope it gets better for you let us know take care

    1. I was on Cosentyx for a few months at the end of last year, (I have PsA diagnosed 2007). It didn’t actually help me at all, no additional rashes or other effects

      I have been on various biologic meds over the years, currently on Imraldi. It’s a still early but I feel Imraldi is doing more already.
      I have already tried Benipali, Golibumab, and longer ago methotrexate as well as sulphasalazine & Leflunomide.

      1. Hi Aunt Jana
        I'm on Cosentyx has done wonders for my skin but sadly has done Zippo for my hideous pains :/

        I did developed a rash around one side of my torso when I was transitioning from Stelara to Cosentyx but my primary physician said it was shingles and put me on 4 weeks of medication ...the meds didn't touch the rash. I think it was biologic meds doing the rash which I think it was psoriasis just looked different then I was used to seeing.

        1. I was on Cosentyx for about 5 weeks. When I began, I was already experiencing bad plaque psoriasis in different parts of my body. Well, the Cosentyx began to help my joint pain after about 3-4 injections. My skin didn't change at all. However, I had to discontinue Consentyx because of truly horrible upper respiratory pains. I am now on Otezla.

          or create an account to reply.